# SDR CA010112012

- Difficulty date: December 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,357 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961340
- Condition: Damaged
- Location: Engine
- Part time: 624 hours
- Component: Engine Mount, Lyc, O360E1A6D
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORT OIL LEAK ON R/H ENGINE ON WALK AROUND. REMOVED COWLINGS FOUND TOP R/H MOUNT WITH NUT MISSING AND HALF RUBBER ALMOST OFF. PART REPLACED.THIS IS A TRAINER AIRCRAFT, POSSIBLE HEAVY STRESS ON SHUT-DOWN AND RE-START DURRING SIMULATED ENGINE FAILURE TRAINING.
